MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 2 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 2 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Model Number 1506-00-002
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of attune tibial plateau right side because of loosening.There has been no cement adhesion on the cement to metal interface.Doi: (b)(6) 2016, dor: (b)(6) 2020.A surgical delay was not reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d10 corrected: h3.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device confirmed the reported event.The device was manufactured on 12-july-2016.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
ATTUNE FB TIB BASE SZ 2 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10231197
Report Number1818910-2020-14971
Device Sequence Number16280669
Product Code JWH
UDI-Device Identifier10603295042365
UDI-Public10603295042365
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model Number1506-00-002
Device Catalogue Number150600002
Device Lot Number8347474
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2020
Initial Date Received by Manufacturer 06/19/2020
Supplement Date Received by Manufacturer07/17/2020
08/31/2020
Initial Report FDA Received Date07/05/2020
Supplement Report FDA Received Date07/22/2020
09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 2 CEM; ATTUNE PS FB INSRT SZ 4 6MM; ATTUNE PS FEM RT SZ 4 NAR CEM; COMPETITOR CEMENT; ATTUNE FB TIB BASE SZ 2 CEM; ATTUNE PS FB INSRT SZ 4 6MM; ATTUNE PS FEM RT SZ 4 NAR CEM; COMPETITOR CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight53